# SDR USAA2012072500043

- Difficulty date: July 11, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - NR 3 SPOILER LOWER TRAILING EDGE SKIN CRACKED.  REPAIRED SKIN IAW B737 SRM 57-43-01-2R-6 FIGURE 201.
